# SDR AALA202304282005

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 65,536 hours, 30,299 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH INTO FSD WHEN THE CREW LOWERED THE GEAR THE LANDING GEAR DID NOT COME DOWN. THE FLIGHT CREW ABORTED THE FINAL APROACH AND AFTER 30-45 SECONDS THE CREW CYCLED THE GEAR HANDLE AND THE LANDING GEAR EXTENDED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
